Pacific Journal of Mathematics

Rearrangement of spherical modifications.

M. V. Mielke

Article information

Source
Pacific J. Math., Volume 28, Number 1 (1969), 143-150.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983616

Mathematical Reviews number (MathSciNet)
MR0239606

Zentralblatt MATH identifier
0172.48501

Subjects
Primary: 57.01

Citation

Mielke, M. V. Rearrangement of spherical modifications. Pacific J. Math. 28 (1969), no. 1, 143--150. https://projecteuclid.org/euclid.pjm/1102983616


Export citation

References

  • [1] R. H. Fox, On the Lusternik-Schnirelmancategory, Ann. of Math. 42 (1941), 333- 370.
  • [2] S. T. Hu, Homotopy theory, Academic Press, New York, 1959.
  • [3] M. V. Mielke, Sphericalmodifications and coverings by cells, (to appear in Duke Math. J.) March. 1969.
  • [4] J. W. Milnor, Lectures on the h-cobordism theorem, Princeton Mathematical Notes, 1965.
  • [5] J. W. Milnor,Morse theory, Annals of Math, Studies No. 51, Princeton, 1963.
  • [6] S. Smale, On gradient dynamical systems, Ann. of. Math. 74 (1961), 199-206.
  • [7] A. H. Wallace, Modifications and cobounding manifolds, Canad. J. Math. 12 (1960) 503-528. 8#fModifications and cobounding manifolds II, J. Math. Mech. 10 (1961), 773-809.
  • [9] A. H. Wallace, A geometric method in differentialtopology, Bull. Amer. Math. Soc. 68 (1962), 533-542.